# SDR ASAA2015111513781

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 13,869 hours, 4,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL IN FLIGHT.  EXTINGUISHED ON RESET.  ACFT GROUNDED.  COULD NOT DUPLICATE.  NEITHER PACK LIGHT ILLUMINATED ON RECALL.  BOTH ZONE TEMP CONTROLLERS BITE TEST GOOD IAW AMM 21-61-00, NO FAULTS.
